Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Rationality of the moduli space of stable pairs over a complex curve

Loading...
Thumbnail Image

Full text at PDC

Publication date

2012

Advisors (or tutors)

Journal Title

Journal ISSN

Volume Title

Publisher

Springer
Citations
Google Scholar

Citation

Biswas, I., Logares Jiménez, M. L. & Muñoz Velázquez, V. «Rationality of the Moduli Space of Stable Pairs over a Complex Curve». Nonlinear Analysis, editado por Panos M. Pardalos et al., vol. 68, Springer New York, 2012, pp. 65-77. DOI.org (Crossref), https://doi.org/10.1007/978-1-4614-3498-6_5.

Abstract

Let X be a smooth complex projective curve of genus g≥2. A pair on X is formed by a vector bundle E→X and a global non-zero section ϕ∈H 0(E). There is a concept of stability for pairs depending on a real parameter τ, giving rise to moduli spaces of τ-stable pairs of rank r and fixed determinant Λ. In this paper, we prove that the moduli spaces are in many cases rational.

Research Projects

Organizational Units

Journal Issue

Description

Dedicated to the 60th Anniversary of Themistocles M. Rassias

Keywords